# SDR FDEA2018082192125

- Difficulty date: August 19, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 63,952 hours, 22,013 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 26C175282
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION SYSTEM INOP.  FOUND BATTERY SOLDER CONNECTION TO BE DISCONNECTED. RE-SOLDERED CONNECTION SLIDE LIGHT OPERATIONAL CHECK GOOD.
